An extension of the nondiamond theorem in classical and α-recursion theory

Journal of Symbolic Logic 49 (2):586-607 (1984)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274191
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,440
Through your library
References found in this work BETA
On Suborderings of the Α-Recursively Enumerable Α-Degrees.Manuel Lerman - 1972 - Annals of Mathematical Logic 4 (4):369-392.
Some Minimal Pairs of Α-Recursively Enumerable Degrees.Manuel Lerman & Gerald E. Sacks - 1972 - Annals of Mathematical Logic 4 (4):415-442.
On Suborderings of the Alpha-Recursively Enumerable Alpha-Degrees.M. Lerman - 1972 - Annals of Pure and Applied Logic 4 (4):369.

Add more references

Citations of this work BETA
Splitting Theorems in Recursion Theory.Rod Downey & Michael Stob - 1993 - Annals of Pure and Applied Logic 65 (1):1-106.
On Strongly Jump Traceable Reals.Keng Meng Ng - 2008 - Annals of Pure and Applied Logic 154 (1):51-69.
Interpreting N in the Computably Enumerable Weak Truth Table Degrees.André Nies - 2001 - Annals of Pure and Applied Logic 107 (1-3):35-48.
On Definable Filters in Computably Enumerable Degrees.Wei Wang & Decheng Ding - 2007 - Annals of Pure and Applied Logic 147 (1):71-83.

Add more citations

Similar books and articles
The Uniform Regular Set Theorem in Α-Recursion Theory.Wolfgang Maass - 1978 - Journal of Symbolic Logic 43 (2):270-279.
Pseudoprojective Strongly Minimal Sets Are Locally Projective.Steven Buechler - 1991 - Journal of Symbolic Logic 56 (4):1184-1194.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
Ramsey's Theorem and Recursion Theory.Carl G. Jockusch Jr - 1972 - Journal of Symbolic Logic 37 (2):268-280.
Blunt and Topless End Extensions of Models of Set Theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
On the Recursion Theorem in Iterative Operative Spaces.J. Zashev - 2001 - Journal of Symbolic Logic 66 (4):1727-1748.
Added to PP index
2009-01-28

Total downloads
11 ( #409,103 of 2,180,170 )

Recent downloads (6 months)
1 ( #303,871 of 2,180,170 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums